# SDR DALA2019081214700

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 46,589 hours, 24,206 cycles
- Engine: Cfmint CFM565A5
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK COMBUSTION SECTION PLATE INBOARD SIDE LOC AT 6 OCLOCK APROX ON ENGINE 1. REPAIRED AND INSTALLED COMBUSTION SECTION PLATE INBOARD SIDE LOC AT 6 OCLOCK APROX ON ENGINE 1 AS PER ERA 564620-14MA REV. ORIGINAL AND CFM56-5A ESM 71-00-01-440-024-0.
